The Stacks project

Bibliography entry Ogoma-example

author
Ogoma, Tetsushi
title
Noncatenary pseudogeometric normal rings
year
1980
journal
Japan. J. Math. (N.S.)
volume
6
number
1
pages
147–163

@ARTICLE{Ogoma-example,
    AUTHOR = "Ogoma, Tetsushi",
    TITLE = "Noncatenary pseudogeometric normal rings",
    JOURNAL = "Japan. J. Math. (N.S.)",
    VOLUME = "6",
    YEAR = "1980",
    NUMBER = "1",
    PAGES = "147--163"
}

      

This item is referenced in 1 tag:

  • in Section 107.17: Existence of bad local Noetherian rings